# SDR VNAA0304017

- Difficulty date: April 18, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 19,484 hours, 17,125 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Rt Engine Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE CREW RECEIVED A RT ENGINE FIRE INDICATION.  UPON ARRIVAL AT TYS, OUTSTATION MAINTENANCE INSPECTED THE RIGHT HAND ENGINE AND FOUND NO VISUAL INDICATIONS OF A FIRE.  THEN MAINTENANCE INSPECTED THE RIGHT HAND ENGINE FIRE LOOPS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00  AND FOUND NO DEFECTS.  THE AIRCRAFT WILL REMAIN IN TYS OVERNIGHT AWAITING PARTS AND  MECHANICS FROM DAY.
